I'm on birth control.. Took plan b several months ago. I don't have a very heavy period on bc but the last two months my periods have been very strange.. I have filled a tampon for3-4 days with dark stringy clots and bright red blood with mucus. I start when I should (when my inactive pills are) but my stomach feels bloated and funny when I push on it.. Maybe I'm still paranoid.. But lots of people on Internet sites say they have normal periods during pregnancy.. I have no symptoms.. I just don't think my stomach should be so bloated right after a period. Could I be pregnant?
It's highly unlikely you could be pregnant if you took your birth control as instructed. Why did you go to plan B? Did you forget any days with your primary BC? Heavy periods should mean the heavy sloughing off of the built up uterine lining where a fertilized egg (if there ever was one) would have difficulty implanting. The heaviness of your periods would seem to give an extremely poor chance of any egg implanting and staying at all. Call your Dr. and report any errors in taking your BC and the unusual bloating after your periods. Something else might be going on or this might not be of any significance. Let your Dr. guide you so you can put your worry to rest.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Apr 2015 • 1 answer
Updated 9 Aug 2015 • 1 answer
Updated 17 Jun 2016 • 1 answer
Updated 12 Apr 2018 • 3 answers
Updated 31 Oct 2018 • 1 answer